Same Day Delivery is currently unavailable. You may still order essentials with our regular delivery.

Same Day Delivery is currently unavailable.

Paracetamol Phenylephrine Hydrochloride

Nasatapp No-Drowse Tablet

Price

₱850.00

Net Content

Tablet x 500mg/25mg

Contents/Formulation

Each tablet contains: Paracetamol, USP 500 mg, Phenylephrine hydrochloride 25 mg

Indication

Used for the relief of clogged nose, postnasal drip, headache, body aches, and fever associated with the common cold, sinusitis, flu, and other minor respiratory tract infections. It also helps decongest sinus openings and passages.

Stocks Available:

20 left

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


₱60

For orders above P1,500


₱159

For orders below P1,500


₱60

For orders above P1,500


₱159

For orders below P1,500